Partition theorems related to the Rogers-Ramanujan identities

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

In this paper a partition theorem is proved which contains the Rogers-Ramanujan identities and Euler's partition theorem as special cases. Other partition theorems of the Rogers-Ramanujan type are proved.

Original languageEnglish (US)
Pages (from-to)422-430
Number of pages9
JournalJournal of Combinatorial Theory
Volume2
Issue number4
DOIs
StatePublished - Jun 1967

Fingerprint Dive into the research topics of 'Partition theorems related to the Rogers-Ramanujan identities'. Together they form a unique fingerprint.

  • Cite this